# SDR AUS20011362

- Difficulty date: December 18, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Crosstube
- Part number: 65B134305
- Condition: Damaged
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 FLAP TRACK CARRIAGE AFT BOGIE CROSSTIE ASSEMBLY DAMAGED DUE TO INTERFERENCE WITH THE FLAP TRACK.
